MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TLX SP Ø4.5 NT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TLX SP Ø4.5 NT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 22, failure occurred upon insertion.Details of surgery: primary stability not achieved.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
TLX SP Ø4.5 NT, SLACTIVE® 12MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key16071199
Report Number0001222315-2022-028366
Device Sequence Number20402131
Product Code DZE
UDI-Device Identifier07630031743008
UDI-Public07630031743008
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/29/2022
Report Date (Section F) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberSLActive Roxolid TL
Device Catalogue Number035.3412S
Device Lot NumberFJH45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2022
Device Age20 MO
Event Location Other
Date Report to Manufacturer12/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale